Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isotopisms of Jordan algebras


Author: Holger P. Petersson
Journal: Proc. Amer. Math. Soc. 20 (1969), 477-482
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0252464-7
MathSciNet review: 0252464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252464-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society